Author Topic: Finally ate more, but lost weight?  (Read 454 times)

[Buddie]

Re: Finally ate more, but lost weight?
« Reply #10 on: April 02, 2022, 08:43:27 am »
' slowly,slowly,catchy monkey'
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Finally ate more, but lost weight?
« Reply #11 on: April 02, 2022, 06:34:56 pm »
I am amused by that phrase.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Finally ate more, but lost weight?
« Reply #12 on: April 02, 2022, 06:55:09 pm »
LOL, I am still trying to decipher. What does it mean?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Finally ate more, but lost weight?
« Reply #13 on: April 03, 2022, 08:28:03 am »
Its an old English proverb  means that if you do not rush or if you avoid being too hasty, then eventually you will achieve your goal - in other words, be patient.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Finally ate more, but lost weight?
« Reply #14 on: April 03, 2022, 04:25:35 pm »
OIC, thanks!  :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.